# SDR AWXA0002161

- Difficulty date: August 16, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 38,340 hours, 17,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112087200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 16-20 Y 254 LT FLOOR SUPPORT CORRODED.  REPLACED FLOOR SUPPORT RAIL FROM FR12 TO 24 AS PER SRM 53-11-14 PG 37, 205-210 FIG 8 AND 202.
